# SDR J7SA20160521001

- Difficulty date: May 21, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N473FX
- Make and model: Lear 45LEAR
- Aircraft serial: 502
- Aircraft time: 897 hours, 662 cycles
- Engine: Hnywl TFE73140AR
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

DIVERTED DUE TO NR 2 ENG ITT RISING ABOVE LIMITS.  THRUST LEVER WAS REDUCED TO IDLE, BUT ITT CONTINUED TO CLIMB.  NR 2 ENGINE WAS SHUT DOWN IN FLIGHT, BUT ITT CONTINUED TO CLIMB.  THIS WAS AN INDICATING ISSUE.  REPLACED MAIN ENG HARNESS.  OPERATIONS CHECKED GOOD.
